# SDR USAA060494

- Difficulty date: March 22, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N621AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 42,295 hours, 42,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: USSRM51100234139
- Condition: Corroded
- Location: Bs 400 Rbl 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 400 RBL 45 - 65 CORROSION.  REPLACED WITH NEWLY FAB'D FLOOR SUPPORT PER SRM 51-40-02, 53-00-51, 51-20-01, DEFECT SIZE: 2"L X 1.25"W X .045"D.
